Matematicki Vesnik

Vol. 65, No. 1, 2013 · Contents

R. W. Ibrahim:
On certain linear operator defined by basic hypergeometric functions

L. Q. Tuyen:
A new characterization of spaces with locally countable $sn$-networks

M.K. Aouf, A.A. Shamandy, A.O. Mostafa and A.K. Wagdy:
Certain subclasses of uniformly starlike and convex functions defined by convolution with negative coefficients

S. Chandok:
Common fixed points for generalized nonlinear contractive mappings in metric spaces

P. Chandra, S. S. Thakur and R. Singh:
Functions from $L_p$-spaces and Taylor means

G. S. Saluja:
Strong convergence of implicit iterates with errors for non-Lipschitzian asymptotically quasi-nonexpansive type mappings in Banach spaces

M. Idris, S. Ekariani and H. Gunawan:
On the space of $p$-summable sequences

J. Fathi and R. Lashkaripour:
On the fine spectrum of generalized upper double-band matrices $\Delta^{uv}$ over the sequence space $l_1$

T. Shah and M. Saeed:
Fuzzy ideals in Laskerian rings

R. Saadati:
Generalized distance and fixed point theorems in partially ordered probabilistic metric spaces

H. Zariouh:
Property (gz) for bounded linear operators

T. K. Pogany, Z. Tomovski and D. Leskovski:
Two-sided bounds for the complete Butzer-Flocke-Hauss Omega function

N. V. Luong, N. X. Thuan, K. P. R. Rao:
Remarks on coupled fixed point theorem in cone metric spaces

M. S. Pukhta:
Growth of polynomials with prescribed zeros

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 20 Oct 2012. Last modified: 29 October 2012.

© 2012 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition